Spectral approximation in L(H).

Maher, Philip and Khahil, Roshdi (2000) Spectral approximation in L(H). Numerical functional analysis and optimization, 21 (5-6). pp. 693-713. ISSN 0163-0563

Full text is not in this repository.

Item Type:Article
Research Areas:A. > School of Science and Technology > Design Engineering and Mathematics
Citations on ISI Web of Science:1
ID Code:1703
Deposited On:25 Mar 2009 10:44
Last Modified:01 Oct 2015 09:36

Repository staff only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year